# SDR AWXA200400022

- Difficulty date: January 4, 2004
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- Aircraft time: 37,612 hours, 16,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 3005
- Condition: Defective
- Location: Zone 221
- Part time: 11,109 hours, 4,339 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - EEL - DURING C-02 CHECK FOUND EMERGENCY ESCAPE PATH LIGHTS AT SEAT ROWS 1, 2, & 4 INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT (10WL) ABOVE THE L-1 DOOR, OPERATIONAL CHECK OF EMERGENCY LIGHT SYSTEM WAS GOOD.
